Generalizability of population-based studies on AIDS: a comparison of newly and continuously surveyed villages in rural southwest Uganda

Mbulaiteye, SM; Mahe, C; Ruberantwari, A; Whitworth, JAG; (2002) Generalizability of population-based studies on AIDS: a comparison of newly and continuously surveyed villages in rural southwest Uganda. International journal of epidemiology, 31 (5). pp. 961-7. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/31.5.961

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/31.5.961

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar